# SDR ASOA201001628

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS CORROSION AT FS 364.00 AND STR 26R.   REMOVED CORROSION FROM ANGLE  IAW SRM 51-21-00-001-A01, SRM 51-42-06-001-A01.  BLENDED AREA  WITHIN ALLOWABLE DAMAGE LIMITS SRM 53-21-23-101-003-A01.
